# SDR ASOA201200223

- Difficulty date: January 19, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 17,312 hours, 11,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT REMOVED FROM FLOOR AT ROW 12-13.  REPLACED EMERGENCY FLOOR STRIPS AT ROW 12-13 IAW AMM 33-51-01.
